# SDR AWXA200401347

- Difficulty date: November 3, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 51,564 hours, 30,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 655287855
- Condition: Corroded
- Location: Crease Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK, CORROSION WAS FOUND ON ATTACH ANGLE AT BOTTOM OF L-2 CREASE BEAM INNER CHORD BETWEEN BS 969 AND BS 979, LBL 49.  MAINTENANCE BLENDED OUT CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED CORRODED ATTACH ANGLE BS 969 - 979, LBL 49; FABRICATED A NEW REPLACEMENT ATTACH ANGLE PER DWG 65-52878; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 12.
